Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nikita

Aching joints on accutane

Recommended Posts

Been on tane for 7 weeks and I feel like an old woman (I'm only 24!) My joints hurt, especially my hips hurt when I walk. Also when I've been sitting for a while and stand up to walk, my ankles and knees give in and I hobble round for a few minutes like an old lady!

Please tell me this will clear up after tane and not be permanent. I'm very worried, especially as I suffered from arthritis as a child and don't want it returning.

Link to post
Share on other sites

I've been achy too, but i think your body gets used to the medication as my aches have subsided after about two weeks. I usually only feel sore when i bump up my medication.

Hips, bum and legs are a killer....

Link to post
Share on other sites

Take 6 fish oil capsules a day, 2 with each meal.

I do this, and now my joints don't even hurt after a hard workout

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×